Essential normality of automorphic composition operators

Jiang Liangying and Ouyang Caiheng and Zhao Ruhan: Essential normality of automorphic composition operators. In: Acta scientiarum mathematicarum, (82) 1-2. pp. 65-100. (2016)

[thumbnail of math_082_numb_001_002_065-100.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 65-100
Official URL:
Related URLs:
Uncontrolled Keywords: Kompozíciós operátor, esszenciális normalitás
Additional Information: Bibliogr.: p. 99-100.
Date Deposited: 2017. Apr. 06. 10:38
Last Modified: 2021. Mar. 26. 08:11

Actions (login required)

View Item View Item